# SDR TWAA0013310

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Longeron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE LONGERON END TIE WAS CORRODED BEYOND LIMITS AT STA 1338, LONGERON 28R.  REPLACED STRINGER TIE WITH NEW PER SRM 51-30-5.  TREATED SURFACE PER SRM 51-10-3.
